MAUDE Adverse Event Report: Zoll Circulation, Inc. Thermogard XP®; Intravascular core temperature regulation system

Zoll Circulation, Inc. Thermogard XP®; Intravascular core temperature regulation system
Model Number Thermogard XP, Lang set A, Non-Rohs
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the thermogard xp ivtm system (sn tgxp10347) was in warming mode at 35 degrees but suddenly began cooling.No additional information was provided.It is unknown when the problem occurred.However, patient use information was requested, but no additional information was provided.
 
Additional Manufacturer Narrative
The customer's complaint that the thermogard xp ivtm system (sn tgxp10347) was in warming mode at 35 degrees but suddenly began cooling was not confirmed during the functional testing and the event log review.No device malfunction was observed during the testing, and the thermogard system functioned as intended.The event log data indicated no errors, and no patient data was available in the log files.The thermogard system passed the functional testing with no issues.The customer-reported complaint was not reproduced during testing.The thermogard system is operating as intended.Following service, the thermogard xp ivtm system passed the final functional, calibration, and electrical safety tests without any issues.

Brand Name
Thermogard XP®
Common Device Name
Intravascular core temperature regulation system
Manufacturer (Section D)
Zoll Circulation, Inc.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
Zoll Circulation, Inc.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
+1(408)419-2347
MDR Report Key50869701
Report Number3010617000-2026-00582
Device Sequence Number10715660
Product Code NCX
UDI-Device Identifier00849111075022
UDI-Public00849111075022
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K072234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberThermogard XP, Lang set A, Non-Rohs
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown